Patient :Hi ok so i am 20 and I have had a slight hormone problem since I started my period in middle school I started the deprovara shot about a week and a half ago. About a day after the shot i began to experience severe anxiety and just felt like I could not control my emotions as in I have just been emotional in the sense of I have been crying and crying and crying and this is not really me and so I called my obgyn and they prescribed me hydroxyzine promate (visteral) about 4 hours after taking it I smoked a bowl of weed which is a lot less than I am used to but I have never blacked out before and I did. I was standing there and then all the sudden I got that feeling that I stood up to fast and then next thing I know my friend is picking me up off the floor i was extreamly shaky, pale, and had bad cold sweats but that feeling went away after about 15 minutes and I felt decently back to normal I drank 2 1/2 bottles of water I have had a urine pregnancy test the day I got the shot and also right before starting the shot my right breast grew a cup size and my doctor just said it might be an infection and gave me medicine my breast is still larger than the other one and they are sore and I just don't know if any of this is just hormones or what it's just so hard to see my doctor and I'm worried something is wrong yesterday just made me very worried I don't ever pass out i just don't know if the symptoms I'm having from the shot is normal and if the passing out from the pill if that is normal?? Thank you for reading this book lol and I hope you can help :)
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.